# SDR C1HA200181006

- Difficulty date: June 22, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 10507724
- Part serial: 1732
- Condition: Failed
- Location: Only
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

During taxi out from DFW while performing taxi checks flight control warning test would not work returned to gate.ACTION TAKEN:R&R'd audio control box ops check OK per MM
